Scientists suspect low-dose effects have led to global epidemic
by YvonneLim on Thu Dec 06, 2012 02:15 PM
need advice.. my mom was on sutent for abt 10mths.. it wasn't that effective.. (tumour and lungs met remained stable but growth in the lymph nodes). The oncologist changed her on votrient..
Today is her 8th day on sutent.. she experienced nausea..vomitting and also burning sensation in her stomach area..
Does anyone has any tips to improve these conditions?
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.